# SDR HEEA954954

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681117
- Condition: Defective
- Location: Dual Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE DROPS 20 RPM WHEN AIRCRAFT IS AT 100 RPM.  TIME SINCE REPAIR 16:45.
